Title: H filtering design for network control systems with jump parameters

Authors: Xiaodong Zhao, Xinliang Tang, Yu Qiao, Juan Zhao

Addresses: Modern Education Technology Center, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China. ' Department of Human Resources, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China. ' A Limited Liability Company of Sino soft Co. Ltd., Beijing, China. ' Institute of Information Science and Engineering, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China

Abstract: The problem of robust h-infinity filtering design for networked control systems with Markovian jump parameters and packets lost is considered. A wider class of parameter uncertainties than norm-bounded parameter uncertainties is described in this model. Sufficient conditions for the filter to satisfy prescribed h-infinity performance are given in terms of LMIs, which can stabilise the system and guarantee a prescribed h-infinity performance for all admissible parameter uncertainties. A numerical example is given to illustrate the feasibility and effectiveness of the developed technique.

Keywords: networked control; h-infinity filtering; filtering design; Markovian jump parameters; parameter uncertainties; modelling.

DOI: 10.1504/IJMIC.2010.037035

International Journal of Modelling, Identification and Control, 2010 Vol.11 No.3/4, pp.232 - 238

Available online: 21 Nov 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article